Partial Hölder continuity of the gradient of solutions of some nonlinear elliptic systems
Rendiconti del Seminario Matematico della Università di Padova, Volume 59 (1978), pp. 147-165.
@article{RSMUP_1978__59__147_0,
     author = {Campanato, Sergio},
     title = {Partial {H\"older} continuity of the gradient of solutions of some nonlinear elliptic systems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {147--165},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {59},
     year = {1978},
     zbl = {0428.35013},
     mrnumber = {547083},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1978__59__147_0/}
}
TY  - JOUR
AU  - Campanato, Sergio
TI  - Partial Hölder continuity of the gradient of solutions of some nonlinear elliptic systems
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1978
DA  - 1978///
SP  - 147
EP  - 165
VL  - 59
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1978__59__147_0/
UR  - https://zbmath.org/?q=an%3A0428.35013
UR  - https://www.ams.org/mathscinet-getitem?mr=547083
LA  - en
ID  - RSMUP_1978__59__147_0
ER  - 
%0 Journal Article
%A Campanato, Sergio
%T Partial Hölder continuity of the gradient of solutions of some nonlinear elliptic systems
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1978
%P 147-165
%V 59
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1978__59__147_0
Campanato, Sergio. Partial Hölder continuity of the gradient of solutions of some nonlinear elliptic systems. Rendiconti del Seminario Matematico della Università di Padova, Volume 59 (1978), pp. 147-165. http://www.numdam.org/item/RSMUP_1978__59__147_0/

[1] S. Campanato, Proprietà di holderianità di alcune classi di funzioni, Ann. Scuola N. S. di Pisa, 21 (1963). | Numdam | MR | Zbl

[2] S. Campanato, Equazioni ellittiche del II ordine e spazi £(2,λ), Ann. di Matem. Pura e Appl., 69 (1965). | Zbl

[3] S. Campanato, Maggiorazioni interpolatorie negli spazi Hm,pλ(Ω), Ann. di Matem. Pura e Appl., 75 (1967). | Zbl

[4] M. Giaquinta - E. Giusti, Nonlinear Elliptic Systems with quadratic growth, Manuscr. Mathem., 24 (1978). | MR | Zbl

[5] E. Giusti - M. Miranda, Sulla regolarita delle soluzioni deboli di una classe di sistemi ellittici quasi lineari, Arch. Rat. Mech. and Anal., 31 (1968). | MR | Zbl

[6] E. Giusti, Regolarità parziale delle soluzioni di sistemi ellittici quasi-lineari di ordine arbitrario, Ann. Scuola N. S. di Pisa, 23 (1969). | Numdam | MR | Zbl

[7] E. Giusti, Precisazione delle funzioni H1,p e singolarità delle soluzioni deboli di sistemi ellittici non lineari, Boll. U.M.I., 2 (1969). | MR | Zbl

[8] M. Giaquinta - G. Modica, Regularity results for some classes of higher order nonlinear elliptic systems, to appear. | MR | Zbl

[9] S. Hildebrandt - K.O. Widman, On the Hölder Continuity of Weak Solutions of Quasilinear Elliptic Systems of Second Order, Ann. Scuola N. S. di Pisa, 4 (1977). | Numdam | MR | Zbl

[10] O.A. Ladyzenskaya - N. N. URAL'CEVA, Linear and quasitinear elliptic equations, New York and London, Academic Press (translation) (1968). | Zbl

[11] C.B. Morrey, Partial regularity for non linear elliptic systems, Journ. Math. and Mech., 17 (1968). | Zbl